# SDR ASAA2019102013060

- Difficulty date: October 20, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,216 hours, 12,381 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 7590361101
- Condition: Clogged
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU LUBE FILTER DPI EXTENDED. GROUNDED - YES. REMOVED & REPLACED LUBE FILTER ELEMENT & RESET DPI REF B737-800 AMM 49-91-12-400-802. LEAK CHECKED GOOD. ACCOMPLISHED OIL FILTER INSPECTION & SERVICE REF AMM 49-91-13-200-801. NO FAULTS FOUND.
